Simulation of lamellipodial fragments

Oelz, Dietmar and Schmeiser, Christian (2012) Simulation of lamellipodial fragments. Journal of Mathematical Biology, 64 3: 513-528. doi:10.1007/s00285-011-0421-9

Author Oelz, Dietmar
Schmeiser, Christian
Title Simulation of lamellipodial fragments
Journal name Journal of Mathematical Biology   Check publisher's open access policy
ISSN 0303-6812
Publication date 2012-02-01
Sub-type Article (original research)
DOI 10.1007/s00285-011-0421-9
Open Access Status Not yet assessed
Volume 64
Issue 3
Start page 513
End page 528
Total pages 16
Place of publication Heidelberg, Germany
Publisher Springer
Language eng
Abstract A steepest descent approximation scheme is derived for a recently developed model for the dynamics of the actin cytoskeleton in the lamellipodia of living cells. The scheme is used as a numerical method for the simulation of thought experiments, where a lamellipodial fragment is pushed by a pipette, and subsequently changes its shape and position.
Keyword Actin network
Cell movement
Steepest descent flow
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Non-UQ

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 14 Jan 2017, 02:19:05 EST by Kay Mackie on behalf of School of Mathematics & Physics